# SDR RAIA971213

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- Engine: Garrtt TPE33112UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 86504612
- Condition: Failed
- Location: Rt Engine
- Part time: 553 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 7533 - FWA - RIGHT OI PRESSURE FLUCTUATION 70 TO 100 PSI, DROPPING DOWN TO 50 PSI, LOW OIL PRESSURE CAPTION ILLUMINATED, CREW SHUT ENGINE DOWN.  MAINTENANCE REPLACED RIGHT ENGINE TURBINE SCAVENGE PUMP.  (M)
